Alert archive / Georgia / Red Flag Warnings in 2008

Red Flag Warning 4, NWS Jacksonville, FL

January 13, 20087 counties in Florida; 12 counties in Georgia

NWS Jacksonville, FL issued this red flag warning at Jan 13, 2008, 2:51 PM EST for 7 counties in Florida; 12 counties in Georgia. It took effect at Jan 14, 2008, 9:35 AM EST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 13, 2008, 2:51 PM EST (19:51 UTC)
In effect from
Jan 14, 2008, 9:35 AM EST
Expired
Jan 14, 2008, 6:00 PM EST
In force
8 hr
Issued by
NWS Jacksonville, FL

Counties Baker County, FL, Bradford County, FL, Flagler County, FL, Gilchrist County, FL, Nassau County, FL, Suwannee County, FL, Union County, FL, Appling County, GA, Atkinson County, GA, Bacon County, GA, Brantley County, GA, Camden County, GA, Clinch County, GA, Coffee County, GA, Echols County, GA, Glynn County, GA, Jeff Davis County, GA, Pierce County, GA, Wayne County, GA

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 7.9 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2008-01-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 626 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2008-01-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 66 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
626 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
438 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
66 m²/s²
0-3 km storm-relative helicity
103 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KJAX 131951
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
251 PM EST SUN JAN 13 2008

FLZ020>025-030>032-035>037-040-141000-
/O.UPG.KJAX.FW.A.0003.080114T1700Z-080114T2200Z/
/O.NEW.KJAX.FW.W.0004.080114T1700Z-080114T2300Z/
/O.NEW.KJAX.FW.A.0004.080115T1600Z-080115T2300Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
GILCHRIST-ALACHUA-PUTNAM-MARION-
251 PM EST SUN JAN 13 2008

...RED FLAG WARNING IN EFFECT FROM 12 PM TO 6 PM EST MONDAY...
...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 6 PM EST MONDAY.
A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER
WATCH IS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY
AFTERNOON. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

COOLER DRIER AIR WILL MOVE INTO THE AIR AS HIGH PRESSUER BUILDS IN
FROM THE NORTHWEST. MINIMUM RELATIVE HUMIDITIES WILL DROP TO 25-30 
PERCENT FOR SEVERAL HOURS MONDAY WITH NORTHWEST WINDS 10 TO 20 MPH.
MINIMUM RELATIVE HUMIDITIES ARE EXPECTED TO DROP TO 30 TO 35
PERCENT TUESDAY AFTERNOON...WITH LIGHTER WINDS EXPECTED. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

FLZ033-038-141000-
/O.NEW.KJAX.FW.W.0004.080114T1700Z-080114T2300Z/
ST JOHNS-FLAGLER-
251 PM EST SUN JAN 13 2008

...RED FLAG WARNING IN EFFECT FROM 12 PM TO 6 PM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 6 PM EST MONDAY. 

COOLER DRIER AIR WILL MOVE INTO THE AIR AS HIGH PRESSUER BUILDS IN
FROM THE NORTHWEST. MINIMUM RELATIVE HUMIDITIES WILL DROP TO AROUND
30 PERCENT FOR SEVERAL HOURS MONDAY WITH NORTHWEST WINDS 10 TO 20
MPH.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
4 follow-up statements
000 
WWUS82 KJAX 140717
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
217 AM EST MON JAN 14 2008

FLZ020>025-030>032-035>037-040-142330-
/O.CON.KJAX.FW.W.0004.080114T1700Z-080114T2300Z/
/O.CON.KJAX.FW.A.0004.080115T1600Z-080115T2300Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
GILCHRIST-ALACHUA-PUTNAM-MARION-
217 AM EST MON JAN 14 2008

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM EST
THIS AFTERNOON DUE TO LOW RHS AND BREEZY WINDS...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY AFTERNOON DUE TO LOW RHS...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM EST
THIS AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM
TUESDAY MORNING THROUGH TUESDAY AFTERNOON. 

COOL AND DRY AIR WILL MOVE INTO THE AREA TODAY AS HIGH PRESSURE BUILDS
IN FROM THE NORTHWEST. MINIMUM RELATIVE HUMIDITIES WILL DROP TO 25 TO
30 PERCENT FOR 4 TO 6 HOURS THIS AFTERNOON WITH NORTHWEST WINDS 10 TO
20 MPH. MINIMUM RELATIVE HUMIDITIES ARE EXPECTED TO DROP TO 30 TO 35
PERCENT TUESDAY AFTERNOON WITH LIGHTER WINDS EXPECTED.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW OR WILL SHORTLY. A FIRE WEATHER WATCH
MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR.

$$

FLZ033-038-142300-
/O.CON.KJAX.FW.W.0004.080114T1700Z-080114T2300Z/
ST JOHNS-FLAGLER-
217 AM EST MON JAN 14 2008

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM EST
THIS AFTERNOON FOR LOW RHS AND BREEZY WINDS...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM EST
THIS AFTERNOON. 

COOL AND DRY AIR WILL MOVE INTO THE AREA TODAY AS HIGH PRESSURE BUILDS
IN FROM THE NORTHWEST. MINIMUM RELATIVE HUMIDITIES WILL DROP TO 25 TO
30 PERCENT FOR 4 TO 6 HOURS THIS AFTERNOON WITH NORTHWEST WINDS 10 TO
20 MPH. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. 

$$

ENYEDI
000 
WWUS82 KJAX 141435
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
935 AM EST MON JAN 14 2008

GAZ132>136-149>152-162>164-142200-
/O.EXB.KJAX.FW.W.0004.080114T1800Z-080114T2200Z/
COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-
BRANTLEY-ECHOLS-CLINCH-CHARLTON-
935 AM EST MON JAN 14 2008

...RED FLAG WARNING IN EFFECT FROM 1 PM TO 5 PM EST THIS
AFTERNOON FOR LOW RH VALUES AND BREEZY WINDS...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 5 PM EST THIS
AFTERNOON.

COOL AND DRY AIR WILL MOVE INTO THE AREA TODAY AS HIGH PRESSURE
BUILDS IN FROM THE NORTHWEST. MINIMUM RELATIVE HUMIDITIES WILL
DROP TO AROUND 25 PERCENT FOR AROUND 4 HOURS THIS AFTERNOON WITH
NORTHWEST WINDS 10 TO 20 MPH WITH HIGHER GUSTS POSSIBLE.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW OR WILL SHORTLY. 

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD
OF THIS RED FLAG WARNING.

$$

FLZ020>025-030>032-035>037-040-142200-
/O.CON.KJAX.FW.W.0004.080114T1700Z-080114T2300Z/
/O.CON.KJAX.FW.A.0004.080115T1600Z-080115T2300Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
GILCHRIST-ALACHUA-PUTNAM-MARION-
935 AM EST MON JAN 14 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON DUE TO LOW RH VALUES AND BREEZY WINDS...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY AFTERNOON DUE TO LOW RH VALUES...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY
MORNING THROUGH TUESDAY AFTERNOON. 

COOL AND DRY AIR WILL MOVE INTO THE AREA TODAY AS HIGH PRESSURE
BUILDS IN FROM THE NORTHWEST. MINIMUM RELATIVE HUMIDITIES WILL
DROP TO 25 TO 30 PERCENT FOR 4 TO 6 HOURS THIS AFTERNOON WITH
NORTHWEST WINDS 10 TO 20 MPH WITH HIGHER GUSTS POSSIBLE. MINIMUM
RELATIVE HUMIDITIES ARE EXPECTED TO DROP TO 30 TO 35 PERCENT
TUESDAY AFTERNOON WITH LIGHTER WINDS EXPECTED.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW OR WILL SHORTLY. A FIRE WEATHER WATCH
MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO
OCCUR.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD
OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH.

$$

FLZ033-038-142200-
/O.CON.KJAX.FW.W.0004.080114T1700Z-080114T2300Z/
ST JOHNS-FLAGLER-
935 AM EST MON JAN 14 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON DUE TO LOW RH VALUES AND BREEZY WINDS...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON. 

COOL AND DRY AIR WILL MOVE INTO THE AREA TODAY AS HIGH PRESSURE
BUILDS IN FROM THE NORTHWEST. MINIMUM RELATIVE HUMIDITIES WILL
DROP TO 25 TO 30 PERCENT FOR 4 TO 6 HOURS THIS AFTERNOON WITH
NORTHWEST WINDS 10 TO 20 MPH WITH HIGHER GUSTS POSSIBLE.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD
OF THIS RED FLAG WARNING.

$$

ECZ
000 
WWUS82 KJAX 141900
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
200 PM EST MON JAN 14 2008

FLZ020>025-030>032-035>037-040-142300-
/O.UPG.KJAX.FW.A.0004.080115T1600Z-080115T2300Z/
/O.NEW.KJAX.FW.W.0005.080115T1600Z-080115T2300Z/
/O.CON.KJAX.FW.W.0004.000000T0000Z-080114T2300Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
GILCHRIST-ALACHUA-PUTNAM-MARION-
200 PM EST MON JAN 14 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON DUE TO LOW RH VALUES AND BREEZY WINDS...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM EST TUESDAY
DUE TO LOW RH VALUES...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 6 PM EST TUESDAY.
THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING
REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. 

MUCH DRIER AIR CONTINUES TO MOVE INTO THE AREA TODAY AS HIGH
PRESSURE BUILDS IN FROM THE NORTHWEST. RELATIVE HUMIDITIES WILL
REMAIN BELOW 35 PERCENT FOR 4 TO 6 HOURS THIS AFTERNOON WITH
NORTHWEST WINDS 10 TO 20 MPH WITH HIGHER GUSTS POSSIBLE. 

RELATIVE HUMIDITIES ARE EXPECTED TO DROP TO 30 TO 35 PERCENT
TUESDAY AFTERNOON FOR 4 TO 6 HOURS ALONG WITH LIGHTER WINDS
EXPECTED...PROMPTING A RED FLAG WARNING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THESE RED FLAG WARNINGS.

$$

GAZ153-154-165-166-142200-
/O.EXA.KJAX.FW.W.0004.000000T0000Z-080114T2200Z/
INLAND GLYNN-COASTAL GLYNN-INLAND CAMDEN-COASTAL CAMDEN-
200 PM EST MON JAN 14 2008

...RED FLAG WARNING IN EFFECT UNTIL 5 PM EST THIS AFTERNOON
DUE TO LOW RH VALUES AND BREEZY WINDS...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. 

MUCH DRIER AIR CONTINUES TO MOVE INTO THE AREA TODAY AS HIGH PRESSURE
BUILDS IN FROM THE NORTHWEST. MINIMUM RELATIVE HUMIDITIES WILL
DROP TO AROUND 25 PERCENT FOR AROUND 4 HOURS THIS AFTERNOON WITH
NORTHWEST WINDS 10 TO 20 MPH WITH HIGHER GUSTS POSSIBLE.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. 

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$

GAZ132>136-149>152-162>164-142200-
/O.CON.KJAX.FW.W.0004.000000T0000Z-080114T2200Z/
COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-
BRANTLEY-ECHOLS-CLINCH-CHARLTON-
200 PM EST MON JAN 14 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON DUE TO LOW RH VALUES AND BREEZY WINDS...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON. 

MUCH DRIER AIR CONTINUES TO MOVE INTO THE AREA TODAY AS HIGH
PRESSURE BUILDS IN FROM THE NORTHWEST. MINIMUM RELATIVE HUMIDITIES
WILL DROP TO AROUND 25 PERCENT FOR AROUND 4 HOURS THIS AFTERNOON
WITH NORTHWEST WINDS 10 TO 20 MPH WITH HIGHER GUSTS POSSIBLE.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$

FLZ033-038-142300-
/O.CON.KJAX.FW.W.0004.000000T0000Z-080114T2300Z/
ST JOHNS-FLAGLER-
200 PM EST MON JAN 14 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON DUE TO LOW RH VALUES AND BREEZY WINDS...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON. 

MUCH DRIER AIR CONTINUES TO MOVE INTO THE AREA TODAY AS HIGH PRESSURE
BUILDS IN FROM THE NORTHWEST. RELATIVE HUMIDITIES WILL REMAIN BELOW
35 PERCENT FOR 4 TO 6 HOURS THIS AFTERNOON WITH NORTHWEST WINDS
10 TO 20 MPH WITH HIGHER GUSTS POSSIBLE.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$

ECZ
000 
WWUS82 KJAX 142312
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
612 PM EST MON JAN 14 2008

FLZ020>025-030>032-035>037-040-151100-
/O.EXP.KJAX.FW.W.0004.000000T0000Z-080114T2300Z/
/O.EXT.KJAX.FW.W.0005.080115T1700Z-080115T2300Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
GILCHRIST-ALACHUA-PUTNAM-MARION-
612 PM EST MON JAN 14 2008

...RED FLAG WARNING NOW IN EFFECT FROM 12 PM TO 6 PM EST
TUESDAY...
...RED FLAG WARNING HAS EXPIRED FOR TODAY...

RELATIVE HUMIDITIES ARE EXPECTED TO DROP TO 30 TO 35 PERCENT
TUESDAY AFTERNOON FOR 4 TO 6 HOURS PROMPTING A RED FLAG WARNING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$

FLZ033-038-150015-
/O.EXP.KJAX.FW.W.0004.000000T0000Z-080114T2300Z/
ST JOHNS-FLAGLER-
612 PM EST MON JAN 14 2008

...RED FLAG WARNING HAS EXPIRED FOR TODAY...

THE RED FLAG WARNING IS NO LONGER IN EFFECT FOR TODAY. 

$$

CARROLL

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at Jan 13, 2:45 PM EST, 6 minutes earlier.

Area forecast discussion, Jan 13, 2:45 PM EST, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
245 PM EST SUN JAN 13 2008

.SHORT TERM...TONIGHT THROUGH TUESDAY...
REST OF THIS AFTERNOON...SFC LOW CONTINUES TO DEVELOP JUST NE OF
THE REGION AND SLOWLY DRAG COLD FRONT ACRS THE FORECAST AREA WITH
SCTD SHOWERS AND ISOLD TSTMS SOUTH AND EAST OF JAX-GNV-OCF LINE
AND MOVING OFF TOWARD THE EAST. CLEARING TREND WILL CONTINUE
THROUGH SUNSET THIS EVENING.

TONIGHT...DEPARTING LOW PRESSURE WILL BE REPLACED BY HIGH PRESSURE
RIDGE FROM THE WEST AND COLD AIR ADVECTION ARRIVING ON NW FLOW OF
10 TO 15 MPH. MIN TEMPS STILL EXPECTED TO BOTTOM OUT IN THE UPPER
30S WELL INLAND TO THE LOWER TO MID 40S ELSEWHERE.

MONDAY...HIGH PRES WILL CONTINUE TO RIDGE INTO THE REGION UNDER
MOSTLY SUNNY SKIES AND COLD AIR ADVECTION WILL CONTINUE WITH NW
WINDS OF 10 TO 15 MPH AND MAX TEMPS TOPPING OUT IN THE UPPER 50S
TO LOWER 60S.

MONDAY NIGHT...HIGH PRESSURE RIDGE FROM THE WEST WILL BE CLOSE
ENOUGH TO ALLOW WINDS TO REMAIN LIGHT AND PROVIDE CONDITIONS
FAVORABLE FOR A LIGHT FREEZE ACROSS INLAND LOCATIONS. THE MAIN
CAVEAT BEING AMOUNT OF CIRRUS CLOUDS OVERHEAD FROM JET STREAK. FOR
NOW CONFIDENCE IS NOT HIGH ENOUGH TO ISSUE FREEZE WATCH/WARNING AT
THIS TIME.

TUESDAY...HIGH PRESSURE WILL BUILD NORTHEAST TOWARD THE TN VALLEY
AND PROVIDE FOR MOSTLY CLEAR TO PARTLY CLOUDY AND COOL DAY WITH HIGH
CLOUDS OVERHEAD AND MAX TEMPS GENERALLY IN THE 55 TO 60 DEG RANGE.

TUESDAY NIGHT...HIGH PRESSURE WILL CONTINUE NORTHEAST INTO THE MID
ATLC STATES BUT WILL BE CLOSE ENOUGH TO ALLOW FOR LIGHT WINDS AND
ANOTHER LIGHT FREEZE EVENT INLAND BUT AMOUNT OF HIGH CLOUDS
OVERHEAD WILL DETERMINE ACTUAL MIN TEMPS BY EARLY WED MORNING.

.LONG TERM...WEDNESDAY THROUGH SUNDAY...

WEDNESDAY...INCREASING CLOUDS AS LOW PRES DEVELOPS OVER THE CENTRAL
GOMEX AND TRACKS EWD. SLIGHT CHANCE OF SHOWERS LATE IN THE
DAY...WITH RAINFALL CHANCES INCREASING WED NIGHT.

THURSDAY...LOW PRESSURE OVER GOMEX EXPECTED TO TRACK ACRS THE
FORECAST AREA WITH LOCALLY HEAVY RAINFALL POSSIBLE AND HAVE KEPT
LIKELY POPS IN THE FORECAST ALONG WITH ISOLD TSTMS ACRS THE NERN
FL PORTIONS.

FRIDAY...PARTLY TO MOSTLY CLOUDY AND MAINLY DRY AS TRAILING COLD
FRONT PUSHES ACRS THE FORECAST AREA WITH LITTLE UPPER LEVEL
SUPPORT OR MOISTURE.

SATURDAY/SUNDAY...COLD HIGH PRESSURE BUILDS IN FROM THE WEST AND
SETTLES OVER THE REGION ON SUNDAY AND WILL ALLOW FOR MAX TEMPS
ONLY IN THE 50S AND MIN TEMPS IN THE MID/UPPER 20S AND 30S CLOSER
TO THE COAST WITH INLAND FREEZE EVENTS LIKELY.

&&

.AVIATION...CONDITIONS WILL CONTINUE TO CLEAR DURING NEXT 6-12HRS...
WITH VFR CONDITIONS EXPECTED.

&&

.MARINE...INCREASING W TO NW SFC FLOW LEADING TO SCA FOR OFFSHORE
COMPONENT THRU MON NGT...EXERCISE CAUTION FOR NEARSHORE COMPONENT
TNGT.

&&

.FIRE WEATHER...ISSUING RED FLAG WARNING FOR ALL OF OUR FL COUNTIES
FOR MON AFTN...FOR 25-30 PERCENT MIN RHS. CONDITIONS MARGINAL FOR
GA...MAINLY DUE TO WIND FORECAST...NEXT SHIFT WILL NEED TO
RE-EVALUATE FOR POSSIBILITY OF LOWER DEW POINTS THAN PRESENTLY
FORECAST. ISSUED FIRE WEATHER WATCH FOR ALL OF OUR FL COUNTIES
EXCEPT FLAGLER AND ST. JOHNS FOR TUESDAY AFTN...FOR MIN RHS 30-35
PERCENT. MIN RHS WILL INCREASE ON WED/THU.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  37  58  29  57 /   0   0   0   0
SSI  45  57  38  55 /   0   0   0   0
JAX  41  61  32  59 /   0   0   0   0
SGJ  46  61  37  59 /   0   0   0   0
GNV  41  61  31  60 /   0   0   0   0
OCF  42  62  31  61 /   0   0   0   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING FROM 12 PM TO 6 PM EST MONDAY FOR
     ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST
     -HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.

     FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY
     AFTERNOON FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-
     GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-SUWANNEE-UNION.

GA...NONE.
AM...SMALL CRAFT ADVISORY FROM 9 PM THIS EVENING TO 7 AM EST TUESDAY
     FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM
     OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM
     OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM
     OFFSHORE.

&&

HESS/WOLF/KEEGAN
Hazardous weather outlook, Jan 13, 2:30 PM EST, 21 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
230 PM EST SUN JAN 13 2008

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-141000-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
230 PM EST SUN JAN 13 2008

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...REST OF THIS AFTERNOON AND TONIGHT...

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

HIGH PRESSURE WILL BUILD IN THROUGH EARLY NEXT WEEK IN THE WAKE OF
THE COLD FRONT. TEMPERATURES WILL APPROACH THE FREEZING MARK OVER
THE SUWANNEE VALLEY OF NORTHEAST FLORIDA AND INLAND SOUTHEAST
GEORGIA ON TUESDAY MORNING AND AGAIN WEDNESDAY MORNING BUT DURATIONS
ARE EXPECTED TO REMAIN LESS THAN TWO HOURS AT THIS TIME.

ANOTHER AREA OF LOW PRESSURE IS EXPECTED TO FORM OVER THE WESTERN
GULF OF MEXICO TUESDAY NIGHT AND PUSH TOWARD THE REGION THROUGH
WEDNESDAY. AT THIS TIME...MUCH UNCERTAINTY EXISTS WITH RESPECT TO
THE EXACT TRACK OF THE SYSTEM. THIS WILL IMPACT THE DEGREE OF
THUNDERSTORM ACTIVITY EXPECTED OVER THE AREA. REGARDLESS...IT
APPEARS RAIN CHANCES WILL BE HIGH BY WEDNESDAY NIGHT INTO THURSDAY
WITH LOCALLY HEAVY RAINFALL POSSIBLE. THE THUNDERSTORM OUTLOOK WILL
BE REFINED WITH SUBSEQUENT FORECASTS AS THE TRACK OF THE LOW BECOMES
MORE CERTAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

DEESE/HESS

In the hours before

Special weather statement, Jan 13, 9:32 AM EST, 5 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
932 AM EST SUN JAN 13 2008

FLZ040-131500-
MARION-
932 AM EST SUN JAN 13 2008

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHWESTERN
MARION COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING
VALID UNTIL 1000 AM EST...

AT 932 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 7 MILES WEST OF ROMEO...OR 8 MILES
NORTHWEST OF RAINBOW LAKES ESTATES...MOVING EAST AT 25 MPH. THIS
STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND RAINBOW LAKES
ESTATES...ROMEO...REDDICK...OCALA AIRPORT...OCALA...MCINTOSH...LOWELL
AND FLEMINGTON THROUGH 1000 AM EST. HAIL UP TO ONE HALF INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 40
TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

HESS
Special weather statement, Jan 13, 9:55 AM EST, 4 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
955 AM EST SUN JAN 13 2008

FLZ032-033-037-131530-
CLAY-PUTNAM-ST. JOHNS-
955 AM EST SUN JAN 13 2008

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR SOUTHEASTERN
CLAY...NORTHERN PUTNAM AND CENTRAL ST. JOHNS COUNTIES FOR STRONG
WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 1030 AM EST...

AT 955 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 6 MILES NORTHWEST OF BOSTWICK...OR 12
MILES NORTHWEST OF PALATKA...MOVING NORTHEAST AT 25 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND BOSTWICK...PICOLATA AND
BAKERSVILLE THROUGH 1030 AM EST. HAIL UP TO ONE HALF INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 40
TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

HESS
Special weather statement, Jan 13, 9:57 AM EST, 4 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
957 AM EST SUN JAN 13 2008

FLZ040-131530-
MARION-
957 AM EST SUN JAN 13 2008

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR CENTRAL MARION
COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 1030 AM EST...

AT 957 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 11 MILES SOUTHWEST OF FLEMINGTON...OR 8
MILES SOUTHEAST OF WILLISTON...MOVING EAST AT 20 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND OCALA AIRPORT...
FLEMINGTON...REDDICK...OCALA...LOWELL...SPARR...CITRA...BURBANK AND
ANTHONY THROUGH 1030 AM EST. HAIL UP TO ONE HALF INCH IN DIAMETER...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 40 TO 50 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

HESS
Special weather statement, Jan 13, 10:21 AM EST, 4 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1021 AM EST SUN JAN 13 2008

FLZ033-131545-
ST. JOHNS-
1021 AM EST SUN JAN 13 2008

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR CENTRAL ST. JOHNS
COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 1045 AM EST...

AT 1021 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 10 MILES WEST OF SAINT AUGUSTINE...
MOVING EAST AT 35 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT
AREAS AROUND VILANO BEACH...SAINT AUGUSTINE...ANASTASIA AND SOUTH
PONTE VEDRA BEACH THROUGH 1045 AM EST. HAIL UP TO ONE HALF INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 40
TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

HESS
Special weather statement, Jan 13, 10:27 AM EST, 4 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1027 AM EST SUN JAN 13 2008

FLZ033-037-131600-
PUTNAM-ST. JOHNS-
1027 AM EST SUN JAN 13 2008

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHEASTERN
PUTNAM AND SOUTHERN ST. JOHNS COUNTIES FOR STRONG WINDS...SMALL HAIL
AND EXCESSIVE LIGHTNING VALID UNTIL 1100 AM EST...

AT 1027 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES SOUTHWEST OF BOSTWICK...OR 6
MILES NORTH OF PALATKA...MOVING EAST AT 30 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND BOSTWICK...ORANGE MILLS...
HASTINGS...SPUDS...BAKERSVILLE...ELKTON...VILANO BEACH...SAINT
AUGUSTINE SOUTH...SAINT AUGUSTINE SHORES AND SAINT AUGUSTINE BEACH
THROUGH 1100 AM EST. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 40 TO 50 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

HESS
Special weather statement, Jan 13, 10:32 AM EST, 4 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1032 AM EST SUN JAN 13 2008

FLZ040-131600-
MARION-
1032 AM EST SUN JAN 13 2008

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR WESTERN MARION
COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 1100 AM EST...

AT 1032 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED ALONG A LINE EXTENDING FROM 6 MILES
NORTHWEST OF OCALA AIRPORT TO 6 MILES WEST OF DUNNELLON...MOVING EAST
AT 20 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND
DUNNELLON...OCALA AIRPORT...ANTHONY...SILVER SPRINGS SHORES...
SANTOS...OCALA...BURBANK AND BELLEVIEW THROUGH 1100 AM EST. HAIL UP
TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING
AND GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON
ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

HESS

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 12, 10:09 PM ESTDense Fog AdvisoryJAXBaker, Bradford, Gilchrist, Nassau, Suwannee, Union12 hr
Jan 13, 2:44 AM ESTFire Weather WatchJAXBaker, Bradford, Gilchrist, Nassau, Suwannee, Union12 hr
Jan 13, 2:51 PM ESTFire Weather WatchJAXBaker, Bradford, Gilchrist, Nassau, Suwannee, Union23 hr

Nearby

Red Flag Warnings in Georgia, 2008Red Flag Warnings in Florida, 2008Every red flag warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.